# SDR 98ZZZX4752

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- Engine: Allsn 250C30S
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25246929
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 5,869 hours
- Component: Bendix
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON 10-27-98 DURING DEPARTURE FROM LAFAYETTE BASE, EXPERIENCED NR 2 ENGINE HIGH SIDE FAILURE.  RETURNED FOR MAINTENANCE.  REPLACED NR 2 GOVERNOR.
